# SDR AALA20180223001

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION ON VERTICAL STIFFENER AT STATION 1125 AT THE APU INTAKE PLENUM CUTOUT IN THE RIGHT HAND SIDEWALL OF THE APU COMPARTMENT REPLACED STIFFENER.
